| Model Number |
2C8419 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system solution set was detached at the y connection site.This occurred during priming with normal saline.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), e3: occupation, d9, h3, h4, h6 (update codes), h11.H11: the actual device was received for evaluation.Visual inspection was performed which identified a detachment of the tube from the luer activated y-site (clearlink).The reported condition was verified.The cause of the detachment could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.H11: the most probable cause for the issue was a lack of solvent on the tube involved in the joint with the clearlink, resulting in the separation between the tube and the part which is related to manufacturing.Should additional relevant information become available, a supplemental report will be submitted.